SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
CONTRIBUTED PAPERS
Optimal Trajectory Generation for Linear Systems Based on Double Generating Functions
Zhiwei HAOKenji FUJIMOTOYoshikazu HAYAKAWA
Author information
JOURNALS FREE ACCESS

2013 Volume 6 Issue 3 Pages 194-201

Details
Abstract

Recently, the generating function method for the optimal control problems was proposed. It provides a family of optimal trajectories for different boundary conditions. This paper proposes a method to compute a family of optimal trajectories by using a pair of generating functions. The proposed method reduces the on-line computational effort in calculating the numerical integration required in the conventional generating function method. It is useful for on-line trajectory generation problems.

Information related to the author
© 2013 The Society of Instrument and Control Engineers
Previous article Next article
feedback
Top